I just ended 6 months of chemotherapy with ABVD for Hodgkins. I noticed a burning in my lungs when I exercised and when I first awoke in the morning and sat up in bed. I asked my oncologist because I was concerned with bleomycin's lung toxicity. We are waiting it out a month to see if the pain is from a cold that I caught from my sister.
Then, I realized that my sister was going to her doctor for symptoms of burning lungs during exercise, waking up, and sporadically through the day. He sent her away with antibiotics and an inhaler, neither worked. She went back a month later, he ran all sorts of tests, and all came back negative.
He wanted to know if wanted another appt.
What could we have?
Our symptoms are so similar it seems they must be related.
We don't cough, she is starting to wheeze, and she has recurring cold like symptoms.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?